# SDR UIEA2011111000642

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 40,952 hours, 6,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: 37910320
- Part serial: 13579
- Condition: Broken
- Location: Descent Device
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 7TH DESCENT DEVICE SAFETY SEAL BROKEN.  (REPLACED DESCENT DEVICE)
